| Model Number |
20E |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A third party service agent contacted stryker to report that paddles ecg tracing would cut out and display artifact.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Section h11 additional mfg narrative of initial mdr indicates: a stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Section h11 additional mfg narrative of initial mdr should indicate: a stryker service representative performed an initial evaluation of the customer¿s device and was unable to verify the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.The therapy and ecg connector were replaced as precaution measure.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker evaluated the replaced parts at the product assessment center (pac) and was unable to verify the reported issue.A cause of the reported issue could not be determined.
Event or Problem Description